Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pinkyflower

Accutane and Restylane or Radiesse

Recommended Posts

Hi, has anyone gotten an injectable filler like Restylane or Radiesse while on Accutane???

I know many treatments are "off-limits" while on Accutane like Plastic Surgery or invasive laser treatments, but if I've read correctly, it's because Accutane affects the scarring process.

Can anyone think of a good reason why one couldn't get Resty or Radiesse while on Accutane, since there really is no scarring when one gets an injectable filler???

Has anyone heard of any other reason why not to get fillers on accutane?

Link to comment
Share on other sites

Hi, has anyone gotten an injectable filler like Restylane or Radiesse while on Accutane???

I know many treatments are "off-limits" while on Accutane like Plastic Surgery or invasive laser treatments, but if I've read correctly, it's because Accutane affects the scarring process.

Can anyone think of a good reason why one couldn't get Resty or Radiesse while on Accutane, since there really is no scarring when one gets an injectable filler???

Has anyone heard of any other reason why not to get fillers on accutane?

Ask your doctor. I wouldn't do any skin related treatment while on accutane without asking the person who prescribed it and is responsible for your care while you are on it.

You know you can simply call the doctor and ask these questions. A lot of people seem to think they can only ask questions during an appointment.

We can tell you "go for it (with the injections)" but what are you going to say to your doctor if something goes even slightly wrong? "Oh, sorry doctor, I asked advice on the internet and they said it was OK. I was too shy to ask you."

Link to comment
Share on other sites

Hi, has anyone gotten an injectable filler like Restylane or Radiesse while on Accutane???

I know many treatments are "off-limits" while on Accutane like Plastic Surgery or invasive laser treatments, but if I've read correctly, it's because Accutane affects the scarring process.

Can anyone think of a good reason why one couldn't get Resty or Radiesse while on Accutane, since there really is no scarring when one gets an injectable filler???

Has anyone heard of any other reason why not to get fillers on accutane?

Ask your doctor. I wouldn't do any skin related treatment while on accutane without asking the person who prescribed it and is responsible for your care while you are on it.

You know you can simply call the doctor and ask these questions. A lot of people seem to think they can only ask questions during an appointment.

We can tell you "go for it (with the injections)" but what are you going to say to your doctor if something goes even slightly wrong? "Oh, sorry doctor, I asked advice on the internet and they said it was OK. I was too shy to ask you."

Yes, you're right. I asked my plastic surgeon and he said I had to choose. He said that even though Restylane is inserted with a tiny needle, and the mark it leaves is microscopic, he said he wouldn't risk it, just for precaution purposes.

I just think it's a bit overcautious, since it's such a tiny needle. Oh well....

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×